# SDR DXTA2009122303910

- Difficulty date: December 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N890QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0010
- Aircraft time: 1,280 hours, 904 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O WHEN GEAR COMMANDED UP,  NOSE GEAR SHOWED GREEN/ RED WHILE BOTH MAIN SHOWED UP. ALL GEAR SHOWED GREEN FOR LANDING.  FOUND ANTI-SKID SYS TO BE INOP DUE TO A FAULTY GEAR HANDLE ASSY.  REPLACED GEAR HANDLE, BLED BRAKES, RESET & SERVICED EMERGENCY BRAKE BOTTLE. VERIFIED SYS TO OPERATE NORMALLY AT THIS TIME. ALL WORK PERFROMED IAW MM 32-42-09.
